On the mathematical modelling of extensional and compressional structures

V.O. Mikhailov, E.A. Kiseleva, R.A. Stephenson

    Research output: Contribution to JournalMeeting AbstractOther research output

    Original languageEnglish
    Pages (from-to)131-132
    Number of pages1
    JournalGeofizicheskii Zhurnal
    Volume19(1)
    Publication statusPublished - 1997

    Bibliographical note

    Yalta (Gurzuf) 96 EUROPROBE/INTAS workshop

    Cite this

    Mikhailov, V. O., Kiseleva, E. A., & Stephenson, R. A. (1997). On the mathematical modelling of extensional and compressional structures. Geofizicheskii Zhurnal, 19(1), 131-132.
    Mikhailov, V.O. ; Kiseleva, E.A. ; Stephenson, R.A. / On the mathematical modelling of extensional and compressional structures. In: Geofizicheskii Zhurnal. 1997 ; Vol. 19(1). pp. 131-132.
    @article{19d965b437ed4dc2850d9ad43b637c92,
    title = "On the mathematical modelling of extensional and compressional structures",
    author = "V.O. Mikhailov and E.A. Kiseleva and R.A. Stephenson",
    note = "Yalta (Gurzuf) 96 EUROPROBE/INTAS workshop",
    year = "1997",
    language = "English",
    volume = "19(1)",
    pages = "131--132",
    journal = "Geofizicheskii Zhurnal",
    issn = "0203-3100",

    }

    Mikhailov, VO, Kiseleva, EA & Stephenson, RA 1997, 'On the mathematical modelling of extensional and compressional structures' Geofizicheskii Zhurnal, vol. 19(1), pp. 131-132.

    On the mathematical modelling of extensional and compressional structures. / Mikhailov, V.O.; Kiseleva, E.A.; Stephenson, R.A.

    In: Geofizicheskii Zhurnal, Vol. 19(1), 1997, p. 131-132.

    Research output: Contribution to JournalMeeting AbstractOther research output

    TY - JOUR

    T1 - On the mathematical modelling of extensional and compressional structures

    AU - Mikhailov, V.O.

    AU - Kiseleva, E.A.

    AU - Stephenson, R.A.

    N1 - Yalta (Gurzuf) 96 EUROPROBE/INTAS workshop

    PY - 1997

    Y1 - 1997

    M3 - Meeting Abstract

    VL - 19(1)

    SP - 131

    EP - 132

    JO - Geofizicheskii Zhurnal

    JF - Geofizicheskii Zhurnal

    SN - 0203-3100

    ER -

    Mikhailov VO, Kiseleva EA, Stephenson RA. On the mathematical modelling of extensional and compressional structures. Geofizicheskii Zhurnal. 1997;19(1):131-132.